Publications

Found 3 results
Filters: Keyword is Reed-Muller codes  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
C. - C. Tsai and Marek-Sadowska, M., Boolean functions classification via fixed polarity Reed-Muller forms, Computers, IEEE Transactions on, vol. 46, pp. 173 -186, 1997.
G
C. - C. Tsai and Marek-Sadowska, M., Generalized Reed-Muller forms as a tool to detect symmetries, Computers, IEEE Transactions on, vol. 45, pp. 33 -40, 1996.
M
C. - C. Tsai and Marek-Sadowska, M., Minimisation of fixed-polarity AND/XOR canonical networks, Computers and Digital Techniques, IEE Proceedings -, vol. 141, pp. 369 -374, 1994.